Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Linear Models for S-Shaped Growth Curves

PP: 113-117
Author(s)
Alok Kumar Shukla, Subhash Kumar Yadav, Vishwas Tiwari,
Abstract
The S-shaped or sigmoidal models have two important members as Logistic model and Gompertz model. These models are very useful in studies of medical science, actuarial science and biological sciences. The proposed linear models are the alternative of Logistic model and Gompertz model respectively. Linear models satisfy the property of best linear unbiased estimator (BLUE) and removed the problem of nonlinear least squares estimation mentioned by Ratkowsky (1983, 1989) and Bates & Watts (1980). The goodness of fit for the proposed linear models have been verified with the help of several published data sets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved